Is there a rebound increase in platelet aggregation following withdrawal of aspirin or ticagrelor in patients who have recently undergone PCI with DES? An observational study

Trial Profile

Is there a rebound increase in platelet aggregation following withdrawal of aspirin or ticagrelor in patients who have recently undergone PCI with DES? An observational study

Completed
Phase of Trial: Phase II

Latest Information Update: 11 Aug 2017

At a glance

  • Drugs Ticagrelor (Primary) ; Aspirin
  • Indications Coronary artery disease
  • Focus Pharmacodynamics
  • Acronyms REBOUND
  • Most Recent Events

    • 13 Apr 2015 Status changed from recruiting to active, no longer recruiting as reported by ISRCTN record.
    • 21 Feb 2015 New trial record
Restricted Access

Oops, it looks like you don’t have a valid subscription to this content. To gain full access to the content and functionality of the AdisInsight database try one of the following.

  • with a username/password associated to an account with a valid subscription
  • Contact your organization’s admin about adding this content to your AdisInsight subscription
  • Request a trial

If you are a subscriber to this content then contact us at AsktheExpert.AdisInsight@springer.com so we can help.

Back to top